# SDR CALA2024112101232

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 39,515 hours, 14,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED L1 DOOR SLIDE TO REPACK. REF 25-66-01-000-801. LATCH ASSEMBLY FAILED PULL TEST. REPLACED LATCH ASSEMBLY. PULL TEST PASSED. ACCOMPLISHED ESCAPE SLIDE INSTALLATION. REF AMM 25-66-01-400-801. VERIFIED INSTALL, TEST AND SECURETY IAW AMM 25-66-01-400-801.
